# SDR SWAA2022061514645

- Difficulty date: June 2, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 58,679 hours, 34,769 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231YF
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231YF HAS DAMAGED PLYS ON UPPER SURFACE; DOT A034-21 / [01] EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F.  APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-1 STEP 3 G-J. CURED AT 120 DEGREES (OVEN B0-06 EXP 8-13-22). POTTING COMPOUND (A117482).  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. RESIN (A128106); FABRIC (A24484).  REQUESTING OK TO BOND;[02] STEP 1; OKAY TO BOND.;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED FOR 3 HOURS (OVEN B0-06 EXP 8-13-22). TAP TEST GOOD.;[04] REPAIRED CABIN FLOOR PANEL 231YF PLYS ON UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] STEP 3 & 4 COMPLETE; FLOORBOARD REPAIRED.;[06] RII INSPECTION OF STEPS 3&4 COMPLETE; FLOORBOARD REPAIRED. AUDIT COMPLETE.;[07] AUDIT COMPLETE.;[08] JOB COMPLETE; AUDIT C/W
